Results 1 to 16 of 16
Like Tree2Likes
  • 1 Post By austinite
  • 1 Post By 70rs

Thread: Worried

  1. #1
    JayReaper is offline New Member
    Join Date
    Jun 2018
    Posts
    31

    INFECTION? Need advice, please

    So i started my first cycle of test e about 2 and a half weeks ago. So far i have done 5 injections (alternating glutes) and each one has had about the same effects. A little swelling, a little redness, and some moderate pip that all goes away in about 4 days but nothing i cant handle. Except for my last shot. The redness has been lasting longer than usual and there is a bit of pitting edema below the injection site (injection site itself looks fine) down to about the middle of my thigh. I have no fever and i otherwise feel fine so i don't think it's an infection but i can't help but be concerned. I've been injecting into glutes with a 1 inch pin and just realized i should be going for a 1.5 to get into the muscle. I'd say my BF% is probably around 17% but not entirely sure. So i'm hoping its not an infection and i just injected subq by accident. Does this sound normal to anyone? I've been taking keflex just incase and the redness has subsided a bit since yesterday but i only have about 3 days worth. Pain is getting better as well, and again, temperature is only 98.8. My main concern is the pitting edema.
    Last edited by JayReaper; 07-25-2018 at 04:15 PM.

  2. #2
    JayReaper is offline New Member
    Join Date
    Jun 2018
    Posts
    31
    Also this particular injection had a bit more blood come out when i pulled the syringe and it's my only injection that caused a bruise

  3. #3
    austinite's Avatar
    austinite is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Mar 2012
    Location
    Cialis, Texas
    Posts
    31,154
    If it goes away you're fine. Blood is no problem. Probably try and steady your hand while injecting. Shaky/unsteady hand is what generally causes issues.
    JayReaper likes this.
    ~ PLEASE DO NOT ASK FOR SOURCE CHECKS ~

    "It's human nature in a 'more is better' society full of a younger generation that expects instant gratification, then complain when they don't get it. The problem will get far worse before it gets better". ~ kelkel

  4. #4
    JayReaper is offline New Member
    Join Date
    Jun 2018
    Posts
    31
    Quote Originally Posted by austinite View Post
    If it goes away you're fine. Blood is no problem. Probably try and steady your hand while injecting. Shaky/unsteady hand is what generally causes issues.
    That explains a lot. I'm shaky as fuck.

    Still doesnt explain the squishy skin running halfway down my leg lol. Or maybe it does and i'm just an idiot.

  5. #5
    70rs is offline Associate Member
    Join Date
    Feb 2018
    Posts
    197
    Quote Originally Posted by JayReaper View Post
    So i started my first cycle of test e about 2 and a half weeks ago. So far i have done 5 injections (alternating glutes) and each one has had about the same effects. A little swelling, a little redness, and some moderate pip that all goes away in about 4 days but nothing i cant handle. Except for my last shot. The redness has been lasting longer than usual and there is a bit of pitting edema below the injection site (injection site itself looks fine) down to about the middle of my thigh. I have no fever and i otherwise feel fine so i don't think it's an infection but i can't help but be concerned. I've been injecting into glutes with a 1 inch pin and just realized i should be going for a 1.5 to get into the muscle. I'd say my BF% is probably around 17% but not entirely sure. So i'm hoping its not an infection and i just injected subq by accident. Does this sound normal to anyone? I've been taking keflex just incase and the redness has subsided a bit since yesterday but i only have about 3 days worth. Pain is getting better as well, and again, temperature is only 98.8. My main concern is the pitting edema.
    Has happened to me, took some naproxen for a few days went away.
    JayReaper likes this.

  6. #6
    JayReaper is offline New Member
    Join Date
    Jun 2018
    Posts
    31
    Quote Originally Posted by 70rs View Post
    Has happened to me, took some naproxen for a few days went away.
    Yeah i figured it must be a minor issue. It's always concerning when you experience a new symptom though. I don't think i'm injecting deep enough. Just ordered some 1.5 inch pins

    I also inject in the same spot once a week (2 spots, 2 shots) is that an issue?

  7. #7
    MACKATTACK's Avatar
    MACKATTACK is offline EAT, TRAIN, REST
    Join Date
    Oct 2007
    Location
    The Gym or Eating
    Posts
    1,882
    I would open up other injection sites and rotate. Also I am assuming u are standing while injecting? If so, lay on the bed on your side, put a pillow between your legs and shoot your glute that way, I find I am more stable and its easier for me.

  8. #8
    JayReaper is offline New Member
    Join Date
    Jun 2018
    Posts
    31
    Quote Originally Posted by MACKATTACK View Post
    I would open up other injection sites and rotate. Also I am assuming u are standing while injecting? If so, lay on the bed on your side, put a pillow between your legs and shoot your glute that way, I find I am more stable and its easier for me.
    Wow, that seems a lot easier. Pinning myself in the ass has been, well... a pain in the ass. I can barely turn around far enough to get the right spot.

    Also wondering if this puffiness on my leg could be an estrogen related issue, as my libido has dropped significantly since this shit started. I have aromasin but i haven't taken it yet, i wanted to see how i would react without it.

  9. #9
    CAADsprint is offline Junior Member
    Join Date
    Feb 2018
    Posts
    104
    Are you sanitary? Alco whip everything? is your equipment individually sealed packed? Pretty much as far as sanitation pretend your a doctor literally. You'll find yourself disinfecting your "work table" and washing your hands. Buy a hand sanitizer with alcohol.

    No clue if sanitation is an issue here just saying it in case

  10. #10
    70rs is offline Associate Member
    Join Date
    Feb 2018
    Posts
    197
    Quote Originally Posted by JayReaper View Post
    Wow, that seems a lot easier. Pinning myself in the ass has been, well... a pain in the ass. I can barely turn around far enough to get the right spot.

    Also wondering if this puffiness on my leg could be an estrogen related issue, as my libido has dropped significantly since this shit started. I have aromasin but i haven't taken it yet, i wanted to see how i would react without it.
    Generally speaking you should take ure ai starting the second week or 3rd week in,test e takes some time to get in ure system, .25 eod should be fine,we're all different at week 7 i had to adjust, you may not have to,the swelling in ure leg has nothing to do with e2. Oddly enough I had a similar situation with my leg,I was trying a slin pin on my thigh for the first time since there's very little fat there, I pushed too hard thinking the needle wasn't long enough and just bruised the muscle is all, rookie mistakes, took some anti inflammatory and was fine in 5 days.

  11. #11
    JayReaper is offline New Member
    Join Date
    Jun 2018
    Posts
    31
    Quote Originally Posted by CAADsprint View Post
    Are you sanitary? Alco whip everything? is your equipment individually sealed packed? Pretty much as far as sanitation pretend your a doctor literally. You'll find yourself disinfecting your "work table" and washing your hands. Buy a hand sanitizer with alcohol.

    No clue if sanitation is an issue here just saying it in case
    Well i make sure i am clean, my vial is swiped with alcohol, and my injection site is swiped with alcohol. I use different needles for drawing and injection. The only problem i could see is that the room i inject in isn't exemplary as far as sanitation goes.

  12. #12
    JayReaper is offline New Member
    Join Date
    Jun 2018
    Posts
    31
    The redness has gone down quite a bit
    Last edited by JayReaper; 07-26-2018 at 03:19 AM.

  13. #13
    JayReaper is offline New Member
    Join Date
    Jun 2018
    Posts
    31
    1532567570634785030474.jpg

    This is what worried me. Fingers leaving indentations and the area feels spongy.

  14. #14
    MACKATTACK's Avatar
    MACKATTACK is offline EAT, TRAIN, REST
    Join Date
    Oct 2007
    Location
    The Gym or Eating
    Posts
    1,882
    Put some pants on boy, ain't nobody got time for that lmao..........just keep an eye on it and see if it gets better or worse (I didn't look at the photo)

  15. #15
    Octaneforce's Avatar
    Octaneforce is online now Senior Member
    Join Date
    Apr 2015
    Location
    New yawkkk
    Posts
    1,146
    Blog Entries
    1
    You need more injection locations

  16. #16
    Chrisp83TRT's Avatar
    Chrisp83TRT is offline Knowledgeable Member
    Join Date
    Apr 2018
    Posts
    1,122
    It’s not the sub q that’s the problem , it’s how you are injecting. You may have went outside your sweet spot this time around. probably too shaky.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •